Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 39093, 23 pages
http://dx.doi.org/10.1155/JAMSA/2006/39093

Analysis of a k-out-of-N system with spares, repairs, and a probabilistic rule

Department of Industrial and Manufacturing Engineering, Kettering University, Flint 48504, MI, USA

Received 16 April 2006; Revised 21 September 2006; Accepted 21 September 2006

Copyright © 2006 Srinivas R. Chakravarthy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. de Smidt-Destombes, M. C. van der Heijden, and A. van Harten, “On the availability of a k-out-of-N system given limited spares and repair capacity under a condition based maintenance strategy,” Reliability Engineering and System Safety, vol. 83, no. 3, pp. 287–300, 2004. View at Publisher · View at Google Scholar
  2. K. S. de Smidt-Destombes, M. C. van der Heijden, and A. van Harten, “On the interaction between maintenance, spare part inventories and repair capacity for a k-out-of-N system with wear-out,” European Journal of Operational Research, vol. 174, no. 1, pp. 182–200, 2006. View at Publisher · View at Google Scholar
  3. D. P. Gaver, P. A. Jacobs, and G. Latouche, “Finite birth-and-death models in randomly changing environments,” Advances in Applied Probability, vol. 16, no. 4, pp. 715–731, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Graham, Kronecker Products and Matrix Calculus: With Applications, Ellis Horwood, Chichester, 1981. View at Zentralblatt MATH · View at MathSciNet
  5. W. Kuo and M. J. Zuo, Optimal Reliability Modeling - Principles and Applications, John Wiley & Sons, New York, 2003.
  6. G. Latouche and V. Ramaswami, Introduction to Matrix Analytic Methods in Stochastic Modeling, ASA-SIAM Series on Statistics and Applied Probability, SIAM, Pennsylvania; American Statistical Association, Virginia, 1999. View at Zentralblatt MATH · View at MathSciNet
  7. M. F. Neuts, Matrix-Geometric Solutions in Stochastic Models. An Algorithmic Approach, Dover, New York, 1994, (originally published by John Hopkins University Press in 1981). View at MathSciNet
  8. E. Seneta, Non-Negative Matrices and Markov Chains, Springer, New York, 1981. View at Zentralblatt MATH
  9. W. J. Stewart, Introduction to the Numerical Solution of Markov Chains, Princeton University Press, New Jersey, 1994. View at Zentralblatt MATH · View at MathSciNet